# SDR ASMF201210005

- Difficulty date: September 19, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 23,065 hours, 12,144 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF BETWEEN 40 AND 50 KNOTS WITH A GROSS WEIGHT OF 55 10 KG DUE TO EICAS MESSAGE MASTER CAUTION AND ENGINE CONTROL LIGHT TURNED ON. THE FLIGHT CREW PERFORMED THE QRH 7.14 PROCEDURE, NO CONFIRMING THE FAILURE.  MX PERSONNEL PERFORMED BITE TO BOTH EEC IAW MM 73-00 TASK 801, NO FOUND FAILURE.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 55 100 KG AND BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
